# SDR SIMA20141104005

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 25,462 hours, 21,218 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Return Spring
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST RT BRAKE, BRAKE STUCK IN PUSH DOWN.  R & R RT RUDDER PEDAL RETURN SPRING IAW 27-21-00.  OPERATIONS CHECKED GOOD.
